Alert archive / Alabama / Gale Warnings in 2024

Gale Warning 6, NWS Mobile, AL

February 12, 2024

NWS Mobile, AL issued this gale warning at Feb 12, 2024, 10:02 AM CST. It took effect at Feb 12, 2024, 12:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2024, 10:02 AM CST (16:02 UTC)
In effect from
Feb 12, 2024, 12:00 PM CST
Expired
Feb 13, 2024, 12:00 AM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

679 
WHUS74 KMOB 121602
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1002 AM CST Mon Feb 12 2024

GMZ650-655-130000-
/O.EXT.KMOB.SC.Y.0016.000000T0000Z-240212T1800Z/
/O.NEW.KMOB.GL.W.0006.240212T1800Z-240213T0600Z/
/O.NEW.KMOB.SC.Y.0017.240213T0600Z-240213T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1002 AM CST Mon Feb 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST TUESDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with 
  frequent gusts up to 35 kt and seas 5 to 8 ft expected. For the 
  Small Craft Advisory, west to northwest winds around 20 kt with 
  gusts up to 30 kt and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the first Small Craft Advisory, until noon CST 
  today. For the Gale Warning, until midnight CST tonight. For 
  the second Small Craft Advisory, from midnight tonight to 9 AM 
  CST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ670-675-130000-
/O.EXT.KMOB.SC.Y.0016.000000T0000Z-240212T1800Z/
/O.NEW.KMOB.GL.W.0006.240212T1800Z-240213T0600Z/
/O.NEW.KMOB.SC.Y.0017.240213T0600Z-240213T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1002 AM CST Mon Feb 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with
  frequent gusts of 35 to 40 kt and seas 6 to 9 ft expected. For
  the Small Craft Advisory, west to northwest winds 15 to 25 kt 
  with gusts up to 30 kt and seas 6 to 9 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until noon CST 
  today. For the Gale Warning, until midnight CST tonight. For 
  the second Small Craft Advisory, from midnight tonight to noon 
  CST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-130000-
/O.EXB.KMOB.SC.Y.0016.240212T1800Z-240213T0900Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1002 AM CST Mon Feb 12 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...

* WHAT...West winds around 20 kt with gusts up to 30 kt and seas 
  1 to 3 ft expected.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-130000-
/O.EXT.KMOB.SC.Y.0016.240212T1800Z-240213T0900Z/
Southern Mobile Bay-Mississippi Sound-
1002 AM CST Mon Feb 12 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 1
  to 3 ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
144 
WHUS74 KMOB 122053
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
253 PM CST Mon Feb 12 2024

GMZ650-655-130600-
/O.CON.KMOB.GL.W.0006.000000T0000Z-240213T0600Z/
/O.CON.KMOB.SC.Y.0017.240213T0600Z-240213T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
253 PM CST Mon Feb 12 2024

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST TUESDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with
  frequent gusts around 35 kt and seas 5 to 8 ft. For the Small
  Craft Advisory, northwest winds around 20 kt with gusts up to 
  30 kt and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the Gale Warning, until midnight CST tonight. For 
  the Small Craft Advisory, from midnight tonight to 9 AM CST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ670-675-130600-
/O.CON.KMOB.GL.W.0006.000000T0000Z-240213T0600Z/
/O.CON.KMOB.SC.Y.0017.240213T0600Z-240213T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
253 PM CST Mon Feb 12 2024

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST TUESDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 40 kt and seas 7 to 9 ft. For the Small Craft Advisory, 
  northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 
  to 9 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until midnight CST tonight. For 
  the Small Craft Advisory, from midnight tonight to noon CST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>636-130600-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-240213T0900Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
253 PM CST Mon Feb 12 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
762 
WHUS74 KMOB 130615
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1215 AM CST Tue Feb 13 2024

GMZ650-655-131415-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-240213T0600Z/
/O.CON.KMOB.SC.Y.0017.000000T0000Z-240213T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1215 AM CST Tue Feb 13 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds near 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-131415-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-240213T0600Z/
/O.CON.KMOB.SC.Y.0017.000000T0000Z-240213T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1215 AM CST Tue Feb 13 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 6 to 8 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-130900-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-240213T0900Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1215 AM CST Tue Feb 13 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas up to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 3 AM CST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Feb 12, 6:00 AM CST, 4 hours 2 minutes earlier.

Area forecast discussion, Feb 12, 6:00 AM CST, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
600 AM CST Mon Feb 12 2024

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 600 AM CST Mon Feb 12 2024

IFR conditions with showers and storms will continue through early
afternoon ahead of a cold front. The front will clear the area by
early afternoon with a cooler and drier airmass moving into the
area. VFR conditions develop by late afternoon and continue
through the period. /13

&&

.PREV DISCUSSION... /issued 426 AM CST Mon Feb 12 2024/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tuesday)
Issued at 426 AM CST Mon Feb 12 2024

An upper upper trough will continue to eject out of the southern
plains. Increasing difluence across the Gulf Coast has led to a
broken line of showers and storms ahead of an approaching cold
front. Low level flow will continue to increase as the upper
trough approaches and takes on a neutral tilt this morning. The
increased shear combined with favorable instability is leading to
the development of some strong to severe storms ahead of the
front. Damaging winds will be the main threat along with isolated
tornadoes. A tornado watch remains in effect through this morning.
The cold front will sweep across the region through mid-morning
bringing an end to the severe weather threat. A drier and cooler
airmass will move in behind the front. In addition a high surf
advisory remains in effect for later today and tonight along with
a marine dense fog advisory for Mobile Bay and MS Sound. A dry,
cool and subsident airmass prevails on Tuesday under northwest
flow aloft. Most areas have already hit their high for today in
the upper 60s and low 70s. Highs on Tuesday will be much cooler,
in the upper 50s to around 60. /13

SHORT TERM...
(Tuesday night through Sunday)
Issued at 426 AM CST Mon Feb 12 2024

As we go throughout the rest of the week, we'll see zonal flow
persist overhead with a surface high pressure building in on
Tuesday and gradually sliding over the area through Thursday.
Temperatures gradually warm as northwesterly surface winds shift
and become easterly to southerly. High temperatures start off in
the upper 50s and lower 60s on Tuesday and will increase to the
mid and upper 60s by Thursday. Lows are expected to follow a
similar pattern with mid and upper 30s Tuesday night reaching into
the 40s and perhaps lower 50s by Thursday night.

The pattern begins to change Friday and into the weekend as a
southern stream shortwave pushes across northern Mexico and flow
aloft turns southwesterly. Weak surface cyclogenesis is expected
in response over the western Gulf causing the surface high
pressure to be nudged out into the western Atlantic. The low
pressure and southwesterly flow aloft will send a plume of rich
Gulf moisture into the area by Friday evening and into Saturday as
it moves eastward along the northern Gulf Coast and adjacent land
areas. Guidance continues to keep this surface low over the Gulf
waters. In fact, this morning's guidance is actually starting to
hint at the low potentially being well south of the local marine
zones and more over the central Gulf. If this trend holds true,
then we could end up seeing lower rain chances than what is in the
current forecast. However, given that this is the first
indication of such, I have maintained the scattered to numerous
rain chances for Friday night into Saturday. Confidence in any
instability moving onshore remains very low especially now that
the surface low may trend even further south so I have kept
thunder out of the forecast. Rain chances then decrease from
northwest to southeast Saturday night into Sunday as the low
pushes to our east and a cold front moves through the area. Cooler
temperatures return over the weekend. /14

MARINE...
Issued at 426 AM CST Mon Feb 12 2024

Southerly winds increase and become westerly through Monday as a
cold front approaches then moves through the area. A strong
northwesterly flow with gusts to gale force follows for Monday
evening then gradually diminishes through Tuesday. Dense fog will
affect Mobile Bay and Mississippi Sound and may affect other bays
and near shore waters through early this morning. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      69  40  61  37  63  42  69  49 /  90   0   0   0   0   0   0   0
Pensacola   70  42  60  40  62  45  66  52 /  90   0   0   0   0   0   0   0
Destin      71  45  61  44  64  49  66  53 /  90   0   0   0   0   0   0   0
Evergreen   71  39  60  34  66  39  69  45 / 100   0   0   0   0   0   0   0
Waynesboro  68  37  60  34  65  39  69  45 /  90   0   0   0   0   0   0   0
Camden      69  37  57  33  63  38  67  44 / 100   0   0   0   0   0   0   0
Crestview   72  40  61  34  66  39  69  46 /  90   0   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday afternoon for ALZ265-266.

     High Surf Advisory from noon today to 6 AM CST Tuesday for
     ALZ265-266.

FL...High Rip Current Risk through Tuesday afternoon for FLZ202-204-
     206.

     High Surf Advisory from noon today to 6 AM CST Tuesday for
     FLZ202-204-206.

MS...None.
GM...Dense Fog Advisory until 6 AM CST early this morning for
     GMZ630>632.

     Small Craft Advisory from noon today to midnight CST tonight for
     GMZ631-632.

     Small Craft Advisory from 9 AM this morning to 9 AM CST Tuesday
     for GMZ650-655.

     Small Craft Advisory until noon CST Tuesday for GMZ670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Feb 12, 4:11 AM CST, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
411 AM CST Mon Feb 12 2024

ALZ051>053-121115-
Clarke AL-Choctaw AL-Washington AL-
411 AM CST Mon Feb 12 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CHOCTAW...CENTRAL
WASHINGTON AND CLARKE COUNTIES THROUGH 515 AM CST...

At 411 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Silas to 5 miles northeast
of Chatom to Tibbie. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jackson, Thomasville, Grove Hill, Chatom, Saint Stephens, Wagarville,
Leroy, Whatley, Tibbie, Coffeeville, and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 AM CST for south central
and southwestern Alabama.

&&

LAT...LON 3188 8767 3187 8762 3183 8762 3183 8759
      3176 8757 3140 8770 3137 8773 3134 8772
      3134 8775 3137 8776 3133 8778 3125 8832
      3149 8826 3175 8834 3199 8786 3199 8767
TIME...MOT...LOC 1011Z 245DEG 36KT 3172 8825 3152 8819 3135 8823

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JP
Special weather statement, Feb 12, 5:03 AM CST, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
503 AM CST Mon Feb 12 2024

ALZ056>058-121145-
Conecuh AL-Butler AL-Crenshaw AL-
503 AM CST Mon Feb 12 2024

...A STRONG THUNDERSTORM WILL IMPACT BUTLER...WEST CENTRAL CRENSHAW
AND CENTRAL CONECUH COUNTIES THROUGH 545 AM CST...

At 502 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Evergreen, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Georgiana, and McKenzie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 900 AM CST for south central
Alabama.

&&

LAT...LON 3142 8700 3160 8708 3193 8658 3163 8639
TIME...MOT...LOC 1102Z 242DEG 36KT 3155 8695

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:33 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox7 days
Feb 11, 7:35 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Feb 11, 7:37 PM CSTRiver Flood WarningMOBClarke, Washington21 days
Feb 12, 1:17 AM CSTSevere Thunderstorm WarningMOBChoctaw48 min
Feb 12, 2:30 AM CSTSpecial Weather StatementMOBChoctaw60 min
Feb 12, 2:48 AM CSTSevere Thunderstorm WarningMOBChoctaw, Washington43 min
Feb 12, 3:13 AM CSTAreal Flood AdvisoryMOBChoctaw3 hr
Feb 12, 4:11 AM CSTSpecial Weather StatementMOBClarke, Washington64 min
Feb 12, 5:03 AM CSTSpecial Weather StatementMOBButler, Conecuh42 min
Feb 12, 5:27 AM CSTAreal Flood AdvisoryMOBButler, Crenshaw, Wilcox3 hr
Feb 12, 6:34 AM CSTMarine Dense Fog AdvisoryMOB2 hr
Feb 12, 7:24 AM CSTAreal Flood AdvisoryMOBCovington3 hr
Feb 12, 8:46 AM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox21 days
Feb 12, 10:02 AM CSTSmall Craft AdvisoryMOB23 hr
Feb 12, 6:59 AM CSTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Feb 12, 12:45 AM CSTSevere Thunderstorm WarningMOBWayne60 min
Feb 12, 3:17 AM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne43 min
Feb 12, 10:53 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne6 days

Nearby

Gale Warnings in Alabama, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.